MathSciNet Relay Station
MathSciNet bibliographic data
MR1605956 11B39 (11D09 11D25)
Dujella, Andrej A proof of the Hoggatt-Bergum conjecture. Proc. Amer. Math. Soc. 127 (1999), no. 7, 1999–2005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement